# SDR IXXA2022082602

- Difficulty date: July 7, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N227AZ
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 102,541 hours, 17,322 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Stiffener
- Part number: 313T3380196
- Part serial: NSN
- Condition: Elongated
- Location: Zone 400
- Part time: 102,541 hours, 17,322 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 AFT STRUT INTERIOR AT APPROX NAC 400 OUTBD STIFFENER HAS BOLTS WORN THROUGH.
